# SDR CALA2025042104070

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 65,636 hours, 6,544 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62773319
- Part serial: 0561
- Condition: Faulted
- Location: Zone 800
- Part time: 735,783 hours, 704,017 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L. EMERGENCY SLIDE PRESSURE IS READING LOW REPLACED DOOR 3L SLIDE REF AMM 25-66-01. OPS CHECK GOOD.  INSPECTED DOOR SLIDE INSTALLATION PER RII
